# SDR SIMA20250721002

- Difficulty date: July 21, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000614
- Aircraft time: 22,191 hours, 14,758 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17099451003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT END OF SEAT TRACK PN 170-99451-003 FOUND TO CORRODED OUT OF LIMITS. (MAJOR REPAIR) (LEVEL 2 CORROSION). REMOVED AND REPLACED DAMAGED SECTION OF RH INBD SEAT TRACK BTW FR 57-60 IAW ERJ 175 SRM 53-00-10 ITEM 6.
